# SDR RAIA2009022200001

- Difficulty date: February 18, 2009
- Submitted: February 22, 2009
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 1,143 hours, 10,728 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 14500849
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7892 - IAD - SPOILERS OPEN AT A VERY SLOW RATE AND THEN CLOSE AGAIN AT A HIGHER TAXI SPEED.  MAINTENANCE REMOVED AND REPLACED SPOILER CONTROL UNIT IAW EMB 145 AMM PROCEDURE.  OPS CHECK GOOD.
